Alert archive / Ohio / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 45, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at May 31, 2010, 3:16 PM EDT for 4 counties in Ohio. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2010, 3:16 PM EDT (19:16 UTC)
- Expired
- May 31, 2010, 4:15 PM EDT
- In force
- 59 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
Counties Hancock County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 148 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 3:21 PM EDT | TSTM WND GST 60 | 2 E Findlay, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 673 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1435 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
464
WUUS51 KCLE 311916
SVRCLE
OHC063-143-147-173-312015-
/O.NEW.KCLE.SV.W.0045.100531T1916Z-100531T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
316 PM EDT MON MAY 31 2010
THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HANCOCK COUNTY IN NORTHWEST OHIO
WESTERN SANDUSKY COUNTY IN NORTHWEST OHIO
WESTERN SENECA COUNTY IN NORTHWEST OHIO
WOOD COUNTY IN NORTHWEST OHIO
* UNTIL 415 PM EDT
* AT 311 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 4 MILES WEST OF MCCOMB TO 5
MILES SOUTHEAST OF VANLUE...AND WERE MOVING NORTH AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
VAN BUREN...
NEW RIEGEL...
NORTH BALTIMORE...
ARCADIA...
CUSTAR...
FOSTORIA...
WESTON...
BOWLING GREEN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.
&&
PLEASE REPORT HAIL AND STRONG WINDS TO THE NATIONAL WEATHER SERVICE
BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 4132 8388 4136 8387 4143 8383 4148 8372
4152 8370 4139 8309 4099 8327 4099 8345
4095 8345 4094 8347 4091 8347 4090 8350
4087 8351 4102 8388
TIME...MOT...LOC 1916Z 199DEG 16KT 4111 8386 4094 8341
$$
RANDEL2 follow-up statements
157
WWUS51 KCLE 311932
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
332 PM EDT MON MAY 31 2010
OHC063-143-147-173-312015-
/O.CON.KCLE.SV.W.0045.000000T0000Z-100531T2015Z/
HANCOCK OH-SENECA OH-SANDUSKY OH-WOOD OH-
332 PM EDT MON MAY 31 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR WOOD...WESTERN SANDUSKY...WESTERN SENECA AND HANCOCK COUNTIES...
AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MCCOMB TO VANLUE...MOVING NORTH
AT 20 MPH.
LOCATIONS NEAR THE PATH OF SEVERE THUNDERSTORMS INCLUDE...VAN
BUREN...HOYTVILLE...NEW RIEGEL...ARCADIA...NORTH BALTIMORE...
BLOOMDALE...BAIRDSTOWN...CUSTAR...FOSTORIA AND CYGNET.
LAT...LON 4132 8388 4136 8387 4143 8383 4148 8372
4152 8370 4139 8309 4099 8327 4099 8345
4095 8345 4094 8347 4091 8347 4090 8350
4087 8351 4102 8388
TIME...MOT...LOC 1932Z 199DEG 16KT 4118 8383 4103 8344
$$
WILLARD911
WWUS51 KCLE 312011
SVSCLE
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
411 PM EDT MON MAY 31 2010
OHC063-143-147-173-312021-
/O.EXP.KCLE.SV.W.0045.000000T0000Z-100531T2015Z/
HANCOCK OH-SENECA OH-SANDUSKY OH-WOOD OH-
411 PM EDT MON MAY 31 2010
...THE SEVERE THUNDERSTORM WARNING FOR WOOD...WESTERN SANDUSKY...
WESTERN SENECA AND HANCOCK COUNTIES EXPIRES AT 415 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
LAT...LON 4132 8388 4136 8387 4143 8383 4148 8372
4152 8370 4139 8309 4099 8327 4099 8345
4095 8345 4094 8347 4091 8347 4090 8350
4087 8351 4102 8388
TIME...MOT...LOC 2011Z 199DEG 16KT 4134 8376 4119 8336
$$
FITZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 1:42 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, May 31, 1:42 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 142 PM EDT MON MAY 31 2010 .SYNOPSIS... HIGH PRESSURE WILL MOVE AWAY FROM THE REGION AS A COLD FRONT APPROACHES THE AREA TODAY. THE COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT. HIGH PRESSURE WILL GRADUALLY BUILD IN FROM THE WEST TUESDAY AND MOVE OVER THE AREA TUESDAY NIGHT. THE HIGH PRESSURE WILL MOVE EAST AS ANOTHER LOW PRESSURE AND COLD FRONT MOVES TOWARD THE AREA WEDNESDAY AND THURSDAY. THE COLD FRONT IS EXPECTED TO PUSH THROUGH THE REGION THURSDAY NIGHT. WITH HIGH PRESSURE BUILDING BACK IN FRIDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... FOCUS FOR TODAY WILL BE INCREASING MOISTURE AND INSTABILITY OVER THE AREA AHEAD OF A COLD FRONT LOCATED STILL WEST OF CHICAGO THIS MORNING. WHILE SKIES WILL BE PARTLY TO MOSTLY SUNNY AT DAYBREAK THIS MORNING...THIS WILL HELP IN QUICKLY RISING TEMPS INTO THE 80S. AS A RESULT CONVECTIVE TEMPS WILL BE REACHED RATHER EASILY AND THEREFORE INSTABILITY WILL INCREASE WITH LI/S DROPPING TO AROUND -2 TO -4 WITH CAPE VALUES AROUND 1500 J/KG. WENT WITH LIKELY TO CATEGORICAL POPS ACROSS MUCH OF THE AREA GOING INTO THE AFTERNOON WITH SHOWERS AND THUNDERSTORMS DEVELOPING. LOOKING AT SATELLITE THIS MORNING...THE ONE THING THAT IS CONCERNING IS A COMPLEX OF SHOWERS AND THUNDERSTORMS MOVING NORTH OVER THE OHIO VALLEY. WHILE DISSIPATING...MID TO HIGH LEVEL CLOUDS MAY GET INTO SOUTHERN PORTIONS OF THE FORECAST AREA LATER THIS MORNING. WHILE THIS MAY NOT BE ENOUGH TO KEEP TEMPS CONSIDERABLY LOWER...IT MAY HAVE AN INFLUENCE ON CONVECTIVE INITIATION GOING TOWARDS MIDDAY. THIS TREND WILL HAVE TO BE MONITORED CLOSELY TO GAGE IT/S IMPACT ON EXPECTED AFTERNOON CONVECTION. WHILE SHOWERS AND THUNDERSTORMS THIS AFTERNOON ARE NOT LIKELY TO BE WIDESPREAD SEVERE...DEPENDING ON INTENSITY WILL HAVE TO WATCH FOR POSSIBLE PONDING OF WATER OR LOCAL FLOODING ISSUES. WITH LITTLE DRIVE ALOFT STORM MOTIONS ARE EXPECTED TO RANGE ONLY AROUND 10 TO 15 KNOTS. GOING INTO LATER THIS AFTERNOON AND EVENING...COLD FRONT APPROACHING FROM THE WEST WILL BEGIN MOVING INTO WESTERN ZONES. CONTINUED WITH HIGH POPS THROUGH THE EVENING AND INTO TONIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS ALONG THE FRONT PROGRESSING ACROSS THE AREA. AS FOR TEMPS WENT ONLY SLIGHTLY COOLER ACROSS SOUTHERN AREAS WITH POTENTIAL CLOUDS MOVING UP FROM THE SOUTH WITH LOWER 80S. ELSEWHERE MID TO UPPER 80S LOOKS GOOD. HOWEVER...DID TREND MAX TEMPS IN GRIDS TO REFLECT MIDDAY TO EARLY AFTERNOON HIGHS PRIOR TO SHOWERS AND THUNDERSTORMS WITH A SLIGHT DROP TOWARD EVENING. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... COLD FRONT PUSHES THROUGH THE AREA TONIGHT WITH ADDITIONAL SHOWERS AND THUNDERSTORMS. KEPT TEMPS ON MILD SIDE OF GUIDANCE VALUES. EVEN LINGERED POPS INTO TUESDAY MORNING ACROSS THE WEST WITH CHANCE PERSISTING INTO THE AFTERNOON FOR EASTERN AREAS. WITH THAT EXPECTING TEMPS TO BE SLIGHTLY WARMER WITH SOME CLEARING OVER WESTERN AREAS. HIGH PRESSURE BUILDS INTO THE AREA TUESDAY NIGHT THEN SLIDES OFF TO THE EAST WEDNESDAY WITH SOUTHERLY FLOW QUICKLY RETURNING TO THE AREA. HIGH PRESSURE OVERHEAD TUESDAY NIGHT MAY ALLOW FOR SOME RADIATING AND TEMPS DROPPING BACK TO UPPER 50S TO AROUND 60. WITH SOUTHERLY FLOW AND MOISTURE INCREASING ON WEDNESDAY INTRODUCED POPS BACK INTO MUCH OF THE AREA. GOING INTO WEDNESDAY NIGHT AND THURSDAY GFS AND ECMWF CONTINUE TO HAVE ISSUES RESOLVING TIMING AND SPEED OF FRONTAL PASSING. GFS STILL FASTER PUSHING FRONT THROUGH THURSDAY WHILE ECMWF KEEPS THE AREA AHEAD OF THE FRONT AND SOUTHERLY FLOW THROUGH THE DAY. PREVIOUS FORECASTS LEANED TOWARDS MUCH WARMER ECMWF SOLUTION AND KEEPING POPS AROUND THE AREA INTO FRIDAY...AND CONTINUED WITH THIS SOLUTION FOR NOW. TEMPS CLOSE TO GUIDANCE VALUES EXCEPT TRENDED WARMER THAN MOS VALUES ON THURSDAY. && .LONG TERM /FRIDAY THROUGH SUNDAY/... MAIN JET STREAM WILL BE ACROSS THE NORTHERN TIER OF THE US. THIS SHOULD CONTINUE A PROGRESSIVE WEATHER PATTERN WITH A CHANCE OF THUNDERSTORMS WITH EACH WAVE THAT PASSES OVER THE REGION ABOUT EVERY 18 TO 30 HOURS. ECMWF IS STRONGER AND FURTHER NORTH WITH A STORM SYSTEM OVER THE WEEKEND. LOOKS LIKE SHOWER AND THUNDERSTORM ACTIVITY SHOULD BE EAST OF THE AREA BY FRIDAY AFTERNOON/EVENING. NEXT ROUND OF THUNDERSTORMS MAY BE MOVING INTO THE REGION BY SATURDAY AFTERNOON AND CONTINUE INTO SATURDAY NIGHT. BY SUNDAY AFTERNOON THE SHOWERS/THUNDERSTORMS MAY ONCE AGAIN BE SLIDING EAST OF THE AREA. STILL ENOUGH UNCERTAINTY TO NOT GO ANY HIGHER THAN CHANCE POPS WITH THESE STORM SYSTEMS. TEMPERATURES THROUGH THE PERIOD WILL REMAIN NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... VFR OUTSIDE OF SHOWERS AND THUNDERSTORMS HOWEVER DOWN TO IFR IN THE NUMEROUS SHOWERS AND STORMS IN THE AREA. COLD FRONT DUE IN TONIGHT. LIKELY MVFR/IFR IS STORMS AHEAD OF AND ALONG THE FRONT. TRENDING TOWARD VFR AFTER THE FRONT...MAINLY AFTER 12-16Z. .OUTLOOK... NON VFR CONDITIONS LATE WEDNESDAY NIGHT INTO THURSDAY. && .MARINE... LOW PRESSURE JUST NORTH OF LAKE SUPERIOR THIS MORNING WILL MOVE EAST TO QUEBEC BY THIS EVENING. A COLD FRONT EXTENDING SOUTH FROM THE LOW WILL CROSS THE LAKE TONIGHT. HIGH PRESSURE WILL BUILD ACROSS THE LAKE TUESDAY. WEDNESDAY A COLD FRONT WILL APPROACH THE LAKE FROM THE NORTHWEST AND STALL NORTH OF THE LAKE AS LOW PRESSURE MOVES TOWARD THE AREA FROM THE MIDWEST. THURSDAY THE LOW WILL MOVE ACROSS THE LAKE DRAGGING A COLD FRONT OVER THE LAKE THURSDAY NIGHT. BY FRIDAY AFTERNOON HIGH PRESSURE SHOULD RETURN FROM THE WEST. NORTHWEST TO WEST WINDS IN THE WAKE OF THE FRONT TONIGHT SHOULD INCREASE TO 2 TO 3 FEET FOR AT LEAST A BRIEF PERIOD OF TIME. EXPECT WAVES TO AGAIN INCREASE IN THE WAKE OF THE FRONT THURSDAY NIGHT. WAVES THURSDAY NIGHT MAY ACTUALLY REACH 2 TO 4 FEET FOR A FEW HOURS. STILL ENOUGH UNCERTAINTY IN THE TRACK OF THE SURFACE LOW SO DID NOT GO HIGHER THAN 1 TO 3 IN THE FORECAST AT THIS TIME. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...ABE NEAR TERM...ABE SHORT TERM...ABE LONG TERM...MULLEN AVIATION...TK MARINE...MULLEN
Hazardous weather outlook, May 31, 4:36 AM EDT, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 436 AM EDT MON MAY 31 2010 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-010845- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 436 AM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS THE AREA LATER THIS MORNING AND THROUGH THE AFTERNOON AND EVENING HOURS. AN ISOLATED SEVERE THUNDERSTORM THIS AFTERNOON IS POSSIBLE...HOWEVER THE MORE WIDESPREAD THREAT FROM SHOWERS AND THUNDERSTORMS WILL BE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 31, 1:52 PM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
152 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM HAIL TIFFIN 41.12N 83.18W
05/31/2010 E1.25 INCH SENECA OH PUBLIC
0113 PM HAIL CHARDON 41.58N 81.21W
05/31/2010 E1.00 INCH GEAUGA OH PUBLIC
&&
OUDEMANLocal storm report, May 31, 2:26 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
226 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM FLASH FLOOD CHESTERLAND 41.52N 81.34W
05/31/2010 GEAUGA OH FIRE DEPT/RESCUE
MARILYN ROAD IN CHESTER TWP. HOUSE FLOODING UP TO
OUTLETS. ELDERLY COUPLE BEING ASSISTED OUT.
0202 PM FLASH FLOOD CHESTERLAND 41.52N 81.34W
05/31/2010 GEAUGA OH FIRE DEPT/RESCUE
BLANCH DR CHESTER TWP...CREEK FLOODING ONTO ROAD.
0211 PM FLASH FLOOD CHESTERLAND 41.52N 81.34W
05/31/2010 GEAUGA OH FIRE DEPT/RESCUE
WYANDOT ROAD IN CHESTER TWP...CREEK FLOODING INTO
BASEMENT.
&&
OUDEMANLocal storm report, May 31, 2:57 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
257 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND GST ASHTABULA 41.88N 80.80W
05/31/2010 M60.00 MPH ASHTABULA OH ASOS
0235 PM HAIL EDINBORO 41.87N 80.12W
05/31/2010 E1.75 INCH ERIE PA PUBLIC
&&
OUDEMANThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:23 PM EDT | Areal Flood Advisory | CLE | Portage, Stark, Summit | 3 hr |
| May 31, 12:40 PM EDT | Severe Thunderstorm Warning | CLE | Seneca | 13 min |
| May 31, 12:56 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| May 31, 12:59 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Ottawa, Sandusky, Wood | 46 min |
| May 31, 1:11 PM EDT | Severe Thunderstorm Warning | CLE | Geauga | 34 min |
| May 31, 1:13 PM EDT | Special Marine Warning | CLE | 92 min | |
| May 31, 1:16 PM EDT | Flash Flood Warning | CLE | Cuyahoga, Geauga, Lake | 3 hr |
| May 31, 1:40 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 31, 2:04 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 43 min |
| May 31, 2:12 PM EDT | Flash Flood Warning | CLE | Ashtabula | 6 hr |
| May 31, 3:08 PM EDT | Flash Flood Watch | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 14 hr |
| May 31, 3:54 PM EDT | Flash Flood Warning | CLE | Crawford, Marion, Seneca, Wyandot | 6 hr |
| May 31, 4:41 PM EDT | Flash Flood Warning | CLE | Erie, Ottawa, Sandusky | 5 hr |
| May 31, 4:44 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 61 min |
| May 31, 5:55 PM EDT | Flash Flood Warning | CLE | Huron | 4 hr |
| May 31, 6:47 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lorain | 6 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.